# SDR CALA0500215

- Difficulty date: July 10, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 55,128 hours, 28,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 967, RBL 38 TO LBL 0.  REPLACED FLOORBEAM UPPER CHORD IAW ECRA 5311-01231.
